×

Log-canonical degenerations of del Pezzo surfaces in \(\mathbb{Q}\)-Gorenstein families. (English) Zbl 1440.14173

Summary: We classify del Pezzo surfaces of Picard number 1 with log-canonical singularities admitting \(\mathbb{Q}\)-Gorenstein smoothings.

MSC:

14J17 Singularities of surfaces or higher-dimensional varieties
14B07 Deformations of singularities
14E30 Minimal model program (Mori theory, extremal rays)
PDF BibTeX XML Cite
Full Text: DOI arXiv Euclid

References:

[1] M. Artin, On isolated rational singularities of surfaces, Amer. J. Math. 88 (1966), no. 1, 129-136. · Zbl 0142.18602
[2] R. Blache, Riemann-Roch theorem for normal surfaces and applications, Abh. Math. Semin. Univ. Hambg. 65 (1995), no. 1, 307-340. · Zbl 0877.14007
[3] E. Brieskorn, Rationale Singularitäten komplexer Flächen, Invent. Math. 4 (1967/1968), 336-358. · Zbl 0219.14003
[4] T. de Jong and D. van Straten, A construction of \(Q\)-Gorenstein smoothings of index two, Internat. J. Math. 3 (1992), no. 3, 341-347. · Zbl 0771.32019
[5] T. Fujisawa, On non-rational numerical del Pezzo surfaces, Osaka J. Math. 32 (1995), no. 3, 613-636. · Zbl 0890.14023
[6] G.-M. Greuel and J. A. Steenbrink. “On the topology of smoothable singularities” in Singularities, Part 1 (Arcata, CA, 1981), Proc. Sympos. Pure Math. 40, Amer. Math. Soc., Providence, 1983, 535-545.
[7] P. Hacking, Compact moduli of plane curves, Duke Math. J. 124 (2004), no. 2, 213-257. · Zbl 1060.14034
[8] P. Hacking and Y. Prokhorov, Smoothable del Pezzo surfaces with quotient singularities, Compos. Math. 146 (2010), no. 1, 169-192. · Zbl 1194.14054
[9] T. Hayakawa and K. Takeuchi, On canonical singularities of dimension three, Jpn. J. Math. (N.S.) 13 (1987), no. 1, 1-46. · Zbl 0635.14002
[10] M. Kawakita, Inversion of adjunction on log canonicity, Invent. Math. 167 (2007), no. 1, 129-133. · Zbl 1114.14009
[11] M. Kawakita, The index of a threefold canonical singularity, Amer. J. Math. 137 (2015), no. 1, 271-280. · Zbl 1338.14040
[12] Y. Kawamata, Crepant blowing-up of \(3\)-dimensional canonical singularities and its application to degenerations of surfaces, Ann. of Math. (2) 127 (1988), no. 1, 93-163. · Zbl 0651.14005
[13] J. Kollár, “Flips, flops, minimal models, etc.” in Surveys in Differential Geometry (Cambridge, MA, 1990), Lehigh Univ., Bethlehem, 1991, 113-199. · Zbl 0755.14003
[14] J. Kollár, ed. Flips and Abundance for Algebraic Threefolds, Astérisque 211, Soc. Math. France, Paris, 1992. · Zbl 0782.00075
[15] J. Kollár and S. Mori, Classification of three-dimensional flips, J. Amer. Math. Soc. 5 (1992), no. 3, 533-703. · Zbl 0773.14004
[16] J. Kollár and S. Mori, Birational Geometry of Algebraic Varieties, Cambridge Tracts in Math. 134, Cambridge Univ. Press, Cambridge, 1998.
[17] J. Kollár and N. I. Shepherd-Barron, Threefolds and deformations of surface singularities, Invent. Math. 91 (1988), no. 2, 299-338. · Zbl 0642.14008
[18] E. Looijenga, Riemann-Roch and smoothings of singularities, Topology 25 (1986), no. 3, 293-302. · Zbl 0654.32007
[19] E. Looijenga and J. Wahl, Quadratic functions and smoothing surface singularities, Topology 25 (1986), no. 3, 261-291. · Zbl 0615.32014
[20] M. Manetti, Normal degenerations of the complex projective plane, J. Reine Angew. Math. 419 (1991), 89-118. · Zbl 0719.14023
[21] S. Mori and Y. Prokhorov, Multiple fibers of del Pezzo fibrations (in Russian), Tr. Mat. Inst. Steklova 264 (2009), 137-151; English translation in Proc. Steklov Inst. Math. 264 (2009), no. 1, 131-145. · Zbl 1312.14048
[22] Y. Prokhorov, Lectures on Complements on Log Surfaces, MSJ Mem. 10, Math. Soc. Japan, Tokyo, 2001. · Zbl 1037.14003
[23] Y. Prokhorov, A note on degenerations of del Pezzo surfaces, Ann. Inst. Fourier (Grenoble) 65 (2015), no. 1, 369-388. · Zbl 1330.14063
[24] Y. Prokhorov, \( \mathbb{Q} \)-Fano threefolds of index 7 (in Russian), Tr. Mat. Inst. Steklova 294 (2016), 152-166; English translation in Proc. Steklov Inst. Math. 294 (2016), no. 1, 139-153. · Zbl 1360.14111
[25] M. Reid, “Young person’s guide to canonical singularities” in Algebraic Geometry, Bowdoin, 1985 (Brunswick, ME, 1985), Proc. Sympos. Pure Math. 46, Amer. Math. Soc., Providence, 1987, 345-414.
[26] V. V. Shokurov, Three-dimensional log perestroikas, Izv. Ross. Akad. Nauk Ser. Mat. 56 (1992), no. 1, 105-203; English translation in Russ. Acad. Sci. Izv. Math. 40 (1993), no. 1, 95-202. · Zbl 0785.14023
[27] J. Stevens, Partial resolutions of rational quadruple points, Internat. J. Math. 2 (1991), no. 2, 205-221. · Zbl 0726.14026
[28] J. M. Wahl, Elliptic deformations of minimally elliptic singularities, Math. Ann. 253 (1980), no. 3, 241-262. · Zbl 0431.14012
[29] J. Wahl, Smoothings of normal surface singularities, Topology 20 (1981), no. 3, 219-246. · Zbl 0484.14012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.